well I was just wondering because I was on the shot for three to four years and I gained weight like crazy I am talking about 110 to 130lbs maybe its me I do not know. I was wondering will I lose some now that i am off the shot. this not the only problem i have had it has been two months since I have been off it and I still did not get my cycle. I also took a test that came up negative. Has This happen to any of you and if so what did you do?Answer Question
Asked by Anonymous at 10:54 PM on Jan. 3, 2009 in Health
Answer by Wyattsmom205 at 10:58 PM on Jan. 3, 2009
Answer by lovinmomto3 at 10:59 PM on Jan. 3, 2009
Answer by MamiJaAyla at 11:14 PM on Jan. 3, 2009
I was on depo for 3 years and did not have a period for 3 years but I started to gain a lot of weight like 30 pounds altogether so I tried a few different birth controls and know I have been on the pill for a month I got my period on New Years and am still on it but it is light. So maybe if decide to take birth control pills you will get it back.
Answer by andrea86160 at 11:34 PM on Jan. 3, 2009
Answer by Anonymous at 12:00 AM on Jan. 4, 2009
Answer by twinbliss267 at 1:17 AM on Jan. 4, 2009
Answer by lilbritches501 at 1:28 AM on Jan. 4, 2009
Next question overall
Drinking a lot of water, yet I feel dehydrated and my mouth is dry, what does...